# SDR DALA1205629018

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 48,539 hours, 35,435 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION WAS FOUND ON THE TAIL CONE RELEASE MECHANISM PULLEY PINS, BOLTS, AND NUTS AT STA 1510 CANT.  THIS CORROSION WAS BEYOND ALLOWABLE LIMITS SO THE AFFECTED HARDWARE WAS REPLACED.
